Phorpain Maximum Strength Ibuprofen 10% Gel 50g

Phorpain Maximum Strength Ibuprofen 10% Gel 50g

£4.49

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Description

Phorpain Maximum Strength Ibuprofen Gel is used for the relief of pain and inflammation associated with backache, rheumatic and muscular pain, strains, sprains, neuralgia and sports injuries. Can also be used for the relief of pain of non-serious arthritic conditions.

Directions

Adults, the elderly and children over 12 years:

Squeeze 2 to 5cm (i.e. 0.8 to 2 inches) of gel from the tube and lightly rub into the affected area until absorbed. The amount of gel squeezed would be equivalent to 50 to 125mg of ibuprofen. The dose should not be repeated more frequently than every four hours and no more than 4 times in any 24 hour period. Wash hands after each application.

Children under 12 years: Do not use on children under 12 years of age.

Warnings

Do not use:

  • If you are allergic to Ibuprofen or any other ingredients of this product
  • If you have asthma, allergic runny nose (rhinitis) or itchy, red, raised skin rash (urticaria) and have ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
  • On broken, damaged, diseased or infected skin
  • If you are pregnant or breastfeeding, unless your doctor tells you to

Do not use more gel than the label tells you to.

Keep out of the sight and reach of children.

Not suitable for children under 12 years.

Ingredients

Active substance is Ibuprofen.

Other ingredients are Hydroxyethylcellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl Alcohol, Purified Water.

You may also like